Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 272, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 7, 2012, 3:39 PM CDT for Jasper County, Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2012, 3:39 PM CDT (20:39 UTC)
- Expired
- Sep 7, 2012, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Jasper County, MO
The radar
The Springfield radar (KSGF), 75 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 4:04 PM CDT | TSTM WND DMG | Webb City, MO | MUTIPLE TREES DOWN THROUGH OUT COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -182 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
886
WUUS53 KSGF 072039
SVRSGF
MOC097-072145-
/O.NEW.KSGF.SV.W.0272.120907T2039Z-120907T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 445 PM CDT
* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHWEST OF PURCELL...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN
HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...
DUDENVILLE...DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...
JOPLIN...LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...
ORONOGO...PURCELL...REEDS...WACO AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 7 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
3706 9460 3736 9462
TIME...MOT...LOC 2039Z 287DEG 48KT 3742 9446
HAIL...0.88IN
WIND...60 MPH
$$
COLUCCI3 follow-up statements
960
WWUS53 KSGF 072058
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT FRI SEP 7 2012
MOC097-072145-
/O.CON.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
358 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER COUNTY
UNTIL 445 PM CDT...
AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF JASPER IN
NORTHERN JASPER COUNTY...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN HEIGHTS...
CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...DUDENVILLE...
DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...JOPLIN...
LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...ORONOGO...
PURCELL...REEDS...WACO AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
3706 9460 3736 9462
TIME...MOT...LOC 2056Z 307DEG 45KT 3720 9435
HAIL...0.88IN
WIND...60 MPH
$$
RUNNELS682
WWUS53 KSGF 072113
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT FRI SEP 7 2012
MOC097-072145-
/O.CON.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
413 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER COUNTY
UNTIL 445 PM CDT...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CARTHAGE...AND MOVING SOUTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
THERE HAVE BEEN NUMEROUS REPORTS OF TREES AND POWER LINES DOWN
ACROSS NORTHERN JASPER COUNTY. DOPPLER RADAR INDICATES THAT WINDS
MAY EXCEED 80 MPH AT TIMES.
LOCATIONS IMPACTED INCLUDE...
AIRPORT DRIVE...ALBA...ASBURY...ATLAS...AVILLA...BROOKLYN HEIGHTS...
CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...DUDENVILLE...
DUENWEG...DUQUESNE...FIDELITY...IRON GATES...JASPER...JOPLIN...
LAKESIDE...MAPLE GROVE...NECK CITY...OAKLAND PARK...ORONOGO...
PURCELL...REEDS...WACO AND WEBB CITY.
INTERSTATE 44 BETWEEN MILE MARKERS 8 AND 28 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
3706 9460 3736 9462
TIME...MOT...LOC 2112Z 307DEG 45KT 3708 9415
HAIL...0.88IN
WIND...70 MPH
$$
COLUCCI282
WWUS53 KSGF 072145
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT FRI SEP 7 2012
MOC097-072155-
/O.EXP.KSGF.SV.W.0272.000000T0000Z-120907T2145Z/
JASPER MO-
445 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3734 9408 3728 9407 3711 9412 3705 9414
3706 9460 3736 9462
TIME...MOT...LOC 2113Z 307DEG 45KT 3704 9417
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 10:39 AM CDT, 5 hours earlier.
Area forecast discussion, Sep 7, 10:39 AM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1039 AM CDT FRI SEP 7 2012 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 1030 AM CDT FRI SEP 7 2012/ A COMPLEX FORECAST SCENARIO CONTINUED TO TAKE SHAPE THIS MORNING AHEAD OF A POSITIVE TILT UPPER TROUGH THAT STRETCHED ACROSS THE NORTHERN TIER OF THE U.S. A SURFACE LOW WAS LOCATED OVER NORTH CENTRAL MISSOURI WITH COLD FRONT EXTENDING TO THE SOUTHWEST ACROSS SOUTHEASTERN KANSAS INTO NORTH CENTRAL OKLAHOMA. THIS FRONT WILL PUSH STEADILY SOUTH IN THE WAKE OF THE SURFACE LOW TRACING ACROSS NORTHERN MISSOURI. THE FRONT WILL REACH THE INTERSTATE 44 CORRIDOR BY MID AFTERNOON. WILL ALSO BE MONITORING A MINOR SHORTWAVE TRACKING FROM NORTHEASTERN OKLAHOMA AND ACROSS SOUTHERN MISSOURI THIS AFTERNOON. EXPECT CONVECTION TO INITIALLY INCREASE TO OUR WEST BEHIND THE FRONT AS THE SYNOPTIC SCALE SUPPORT SHIFTS SOUTHWARD AND INTERACTS WITH THE FRONT. WIDESPREAD SHOWERS AND THUNDERSTORMS SHOULD DEVELOP WITH TIME BEHIND THE FRONT AS IT PROGRESSES TO THE SOUTH INTO THE REGION. SCATTERED THUNDERSTORMS TO NUMEROUS WILL ALSO DEVELOP THIS AFTERNOON AHEAD OF THE FRONT AND ESPECIALLY IN ADVANCE OF THE MINOR SHORTWAVE TRACKING TOWARD SOUTH CENTRAL MISSOURI. AMPLE SURFACE HEATING AHEAD OF THE FRONT WILL RESULT IN MODERATE INSTABILITY. DEEP LAYER SHEAR WILL INCREASE WITH TIME AS THE UPPER TROUGH GRADUALLY DIGS TO THE SOUTH. ULTIMATELY THE THE RISK FOR SEVERE STORMS WILL EXIST AHEAD OF THE FRONT AND PRIMARILY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. THE COVERAGE AND TIMING OF RAIN HAS BEEN ADJUSTED IN THE FORECAST. FOSTER && .DISCUSSION... GOOD MORNING TO EVERYONE ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE NATIONAL WEATHER SERVICE WILL CLOSELY MONITOR FOR THE RISK OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL THE SIZE OF HALF DOLLARS...AND WIND GUSTS UP TO 65 MPH. LETS NOT FORGET ABOUT CLOUD TO GROUND LIGHTNING...ESPECIALLY WITH ALL THE FRIDAY NIGHT LIGHTS...AND ANY OTHER OUTDOOR ACTIVITIES THAT WILL BE TAKING PLACE THIS EVENING. THESE STORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS LATE THIS MORNING...AND MOVE INTO WESTERN MISSOURI BY 2 PM. THE WINDOW FOR SEVERE WEATHER APPEARS TO RANGE FROM 2PM TO 7PM. THE MORE INTENSE STORMS ARE EXPECTED TO EXIT SOUTH CENTRAL MISSOURI BY 7PM. PLEASE NOTE THAT REDEVELOPMENT OF NON-SEVERE SHOWERS AND THUNDERSTORMS IS A POSSIBILITY AFTER 7PM THIS EVENING BEHIND THE FRONT. THIS TIMING IS SLIGHTLY FASTER THAN PREVIOUSLY THOUGHT...AS MODELS HAVE TRENDED TOWARD A FASTER FRONTAL PASSAGE. REGARDING THIS AFTERNOON'S ENVIRONMENT...POINT FORECAST SOUNDINGS SUGGEST THAT MIXED LAYER PARCELS WILL HAVE 2000 - 2500 J/KG OF CAPE. INSTABILITY LEVELS SHOULD BE GREATER OVER THE EASTERN OZARKS. THIS INSTABILITY IN CONJUNCTION WITH INCREASING DEEP LAYER SHEAR OF AROUND 30 KNOTS...WILL BE SUFFICIENT FOR A FEW STORMS TO PRODUCE LARGE HAIL AND DAMAGING WINDS. WE FOLLOWED THE ECMWF OUTPUT FOR MAX TEMPERATURES TODAY...WITH HIGHS IN THE UPPER 80S AND LOWER 90S. WE FOLLOWED HPC'S GUIDANCE WITH RAINFALL AMOUNTS...RANGING FROM ONE HALF OF AN INCH TO AROUND ONE INCH. THESE AMOUNTS SHOULD BE WIDESPREAD ACROSS THE REGION. ALL RAINFALL WILL EXIT THE OZARKS BY MIDNIGHT TONIGHT. FANTASTIC WEATHER IS EXPECTED THROUGH THE REST OF THE WEEKEND. CONDITIONS COULDN'T GET ANY BETTER FOR A LATE SUMMER CAMPING TRIP...OR MAYBE A ROUND OF GOLF. OVERNIGHT LOWS SATURDAY AND SUNDAY WILL FALL INTO THE 50S. MEANWHILE...AFTERNOON HIGHS ON SATURDAY WILL ONLY WARM INTO THE 70S...WITH LOWER 80S EXPECTED ON SUNDAY. HUMIDITY LEVELS WILL BE LOW THROUGH THE WEEKEND...MAKING THE AIR FEEL GREAT. THESE FALL LIKE CONDITIONS WILL OCCUR IN RESPONSE TO DEEP NORTHWEST FLOW EVOLVING ACROSS MUCH OF THE NATIONS MID SECTION. UPPER LEVEL RIDGING WILL BECOME MORE ESTABLISHED LATE SUNDAY INTO MONDAY...FACILITATING A RETURN OF SOUTHERLY BREEZES AT THE SURFACE. THIS UPPER RIDGING PATTERN IS FAVORABLE FOR A WARMING TREND FROM SUNDAY THROUGH ALL OF NEXT WEEK. AS A MATTER OF FACT...IT'S LOOKING LIKE TEMPERATURES IN THE MIDDLE 90S CAN NOT BE RULED OUT BY NEXT WEDNESDAY...AS THE ECMWF AND THE GFS SIGNAL THE RETURN OF A SUMMERTIME HIGH DIRECTED OVER SOUTHERN MISSOURI. REGARDING PRECIPITATION CHANCES IN THE EXTENDED FORECAST...WE HAVE A FAIRLY HIGH DEGREE OF CONFIDENCE IN A DRY WEATHER WILL BE THE RULE FROM SATURDAY THROUGH WEDNESDAY OF NEXT WEEK. HAVE A GREAT WEEKEND ! CRAMER && .AVIATION... /ISSUED 645 AM CDT FRI SEP 7 2012/ FOR THE 07/1200Z KSGF/KJLN/KBBG TAFS...THE MAIN CONCERNS WILL BE WITH A STRONG COLD FRONT PASSING THROUGH THE REGION BETWEEN 07/1800Z AND 08/0000Z. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD ALONG THE FRONT AS INSTABILITY INCREASES THIS AFTERNOON. MUCH OF THE RAINFALL WILL OCCUR NEAR AND BEHIND THE FRONT. AS TEMPERATURES COOL...POST FRONTAL CEILINGS WILL LOWER INTO AT LEAST THE MVFR CATEGORY...POSSIBLY BRIEFLY BECOMING IFR. ALSO EXPECT BRIEF PERIODS OF IFR VISIBILITY IN HEAVIER SHOWERS. GUSTY NORTH WINDS WILL OCCUR BEHIND THE FRONT...DIMINISHING LATE IN THE TAF PERIOD. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 7, 3:30 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 330 PM CDT FRI SEP 7 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 330 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND PUSH EAST ACROSS THE OUTLOOK AREA THIS AFTERNOON THROUGH EARLY EVENING. THERE IS AN ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...VERY HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE PRIMARY LINE OF STORMS WILL EXTEND FROM THE LAKE OF THE OZARKS TO SPRINGFIELD AND CASSVILLE BY 5 PM...AND FROM NEAR VIENNA TO FORT LEONARD WOOD AND GAINESVILLE BY 7 PM. THE ELEVATED RISK FOR SEVERE WEATHER WILL PERSIST THROUGH 9 PM AS THE STORMS PROGRESS EAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS. GENERAL SHOWERS AND THUNDERSTORMS WILL CONTINUE BEHIND THE COLD FRONT WITH THE RISK OF FREQUENT CLOUD TO GROUND LIGHTNING CONTINUING THROUGH MIDNIGHT. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI AHEAD OF THE STORMS. GUSTY NORTH WINDS UP TO 30 MPH WILL FOLLOW THE FRONTAL PASSAGE LATER THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS THE OUTLOOK AREA AHEAD OF THE LINE OF THUNDERSTORMS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 7, 3:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG XENIA 38.00N 94.99W
09/07/2012 BOURBON KS LAW ENFORCEMENT
NUMEROUS TREES...POWER LINES AND POLES REPORTED DOWN.
&&
HATCHLocal storm report, Sep 7, 3:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG MAPLETON 38.01N 94.88W
09/07/2012 BOURBON KS LAW ENFORCEMENT
NUMEROUS TREES...POWERLINES AND POLES REPORTED DOWN.
&&
HATCHLocal storm report, Sep 7, 3:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG REDFIELD 37.84N 94.88W
09/07/2012 BOURBON KS LAW ENFORCEMENT
NUMEROUS TREES...POWERLINES AND POLES REPORTED DOWN.
&&
HATCHLocal storm report, Sep 7, 3:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG GIRARD 37.51N 94.84W
09/07/2012 CRAWFORD KS LAW ENFORCEMENT
SEVERAL POWER LINES WERE BLOWN DOWN IN GIRARD. WINDS
ESTIMATED AT 60 TO 70 MPH. PEA SIZE HAIL ALSO REPORTED.
&&
WISESpecial weather statement, Sep 7, 3:28 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 PM CDT FRI SEP 7 2012
MOZ096-097-072100-
DOUGLAS MO-HOWELL MO-
328 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS AND NORTHWESTERN
HOWELL COUNTIES UNTIL 400 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER EASTERN DOUGLAS COUNTY...OR 13 MILES SOUTH
OF MOUNTAIN GROVE...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3684 9225 3703 9228 3706 9209 3706 9203
3701 9202 3685 9201
TIME...MOT...LOC 2027Z 260DEG 4KT 3694 9222
COLUCCISpecial weather statement, Sep 7, 3:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 PM CDT FRI SEP 7 2012
MOZ097-105-072100-
HOWELL MO-OZARK MO-
331 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL AND NORTHEASTERN
OZARK COUNTIES UNTIL 400 PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF DORA...OR 19 MILES WEST OF WEST
PLAINS...MOVING EAST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DORA...POTTERSVILLE AND SILOAM SPRINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3663 9220 3680 9223 3679 9210 3685 9209
3686 9191 3665 9182
TIME...MOT...LOC 2031Z 260DEG 4KT 3669 9220
COLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Special Weather Statement | SGF | Stone | 24 min |
| Sep 6, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 27 min |
| Sep 6, 10:15 PM CDT | Special Weather Statement | SGF | Miller | 30 min |
| Sep 6, 10:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 28 min |
| Sep 7, 2:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 45 min |
| Sep 7, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| Sep 7, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 52 min |
| Sep 7, 3:28 PM CDT | Special Weather Statement | SGF | Howell | 32 min |
| Sep 7, 3:31 PM CDT | Special Weather Statement | SGF | Howell | 29 min |
| Sep 7, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 39 min |
| Sep 7, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 57 min |
| Sep 7, 4:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 2 more | 55 min |
| Sep 7, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 41 min |
| Sep 7, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Christian, Dade, Greene, Hickory, Jasper and 3 more | 55 min |
| Sep 7, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 18 min |
| Sep 7, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 49 min |
| Sep 7, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Sep 7, 4:58 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Sep 7, 5:00 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 18 min |
| Sep 7, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 50 min |
| Sep 7, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Stone, Taney | 52 min |
| Sep 7, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
| Sep 7, 5:52 PM CDT | Tornado Warning | SGF | Texas | 22 min |
| Sep 7, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 30 min |
| Sep 7, 6:29 PM CDT | Special Weather Statement | SGF | Dent | 31 min |
| Sep 7, 6:46 PM CDT | Special Weather Statement | SGF | Oregon | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.